skin-hair-icon
I have skin rashes on my diaper area
I have skin rashes on my diaper area and vaiginal area It itches a lot . Please tel me what kind of cream or lotion I can use .
59 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You must be having fungal infection. Fungal infection tends to affect folds of the skin, moist areas like groins, armpits, mouth, genitals, under the breasts, webs between fingers and toes, etc. Our skin protects us from fungal/yeast attack, but any cut or break in the continuity of the skin can allow penetration of fungus. It gives rise to rash, eruptions, redness, burning, intolerable itching and abnormal discharges at times. Fungal infection tends to last for many years if not treated well. It is also contagious.
Next Steps
Following blog post should be helpful:"Top 10 Ways to Keep Fungal Infection at Bay !" by Dr. Jolly Shah Kapadia - https://www.practo.com/healthfeed/top-10-ways-to-keep-fungal-infection-at-bay-24925/post
Health Tips
Avoid steroid containing creams like Zole F etc.  application of steroid containing creams Betnovate etc just suppresses it on surface but it grows beneath the skin and spreads everywhere and also becomes more resistant. Apply clotrimazole cream twice a day. Visit a dermatologist.
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.